# SDR C2XA09IA137

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 17,383 hours, 9,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B2810
- Condition: Discharged
- Location: Cabin
- Part time: 10,450 hours, 8,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2174 - DURING POST FLIGHT INSPECTION THE CREW REPORTED AN EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NUMBER ONE EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
